Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes increase in bp despite on bp medication

Premium Questions

Dr. Sukhvinder Singh MD

im hypertensive since 1997, using revolol 50/5 am and losar H. Of late my blood pressure increased ... in blood pressure. 2. Instead my heartbeat rate is increased. Im of the view that, since potassium ...

Dr. Priyank Mody MD

my husband is 83 on blood pressure meds just took a nap when he awaken he took his blood pressure and it was 160/88 I am concerned

Dr. Shruti Rijhwani MD

my wife (age 72) was presented to the clinic yesterday with blood pressure 180/105. The doctor prescribed lisinopril , immediately 2 x10 mg tablets and one before bedtime(10Mg). This lowered her pressure to 129/79 . last...

Dr. Albana Sejdini MD

What can I do if every BP med I get put on causes me dizziness?this has gone on for years and my quality of life is getting worse?I have been on Beta blockers and others.Recently 120 Diltiazem 50...

Dr. Lilit Baghdasaryan MD

.tension-type headache. on bp med daily, half hctz , one trimetazidine, mornings, aspirin noon. antidepresant rivotrol .25 of 2 mg as needed. gastritis (aspirin?). genaral weakness. sometimes dark stool. ...

Public Forum Discussions

null MD

spelling. Despite this i am still getting chest pain and dizzy spells. I have been told that blood pressure ...

Dr. Akhtarhusian Ghausi MD

I consistently have hbp today reading was 210/116 i already take 2 bp pills. This is my highest ..., still have headache. What should be my next step? I try to avoid ER at all cost- nothing worse ...

Dr. Ashok Kumar Dash MD

Hi, have been taking Lisinopril 20 mg and HCTZ 25 mg for 20 years. Always has worked very well. In last several months, have experienced BP spikes during the night. My primary care doc has now doubled ...

Dr. Albana Sejdini MD

I have low blood pressure, take fludrocortisone, but feel very dizzy thtroughout the day. I also take gabapentine and a couple other GI drugs. Are the drugs causing dizziness or is it still my low ...

Dr. Michelle Gibson James MD

with Cardiologist. Just wanted to be better informed. Would like to find a way to reduce my meds, not increase them ...

Mobile Questions and Answers

Dr. Deepika Patil MD

Hi, Interactions is unlikely. You can take both safely together. Regards Dr Deepika Patil

Dr. Prasanna Heijebu MD

Could be due to high bp